# SDR CALA2024110102773

- Difficulty date: October 16, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 64,636 hours, 26,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Fwd Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 LH WHEEL WELL FWD BULKHEAD FORWARD SIDE HAS A CRACKED ANGLE (PICTURE ATTACHED).SUPPORT TASK NSA EMX N/R 00179. CUT OUT THE DAMAGE PORTION OF THE ATTACH ANGLE AT STATION 663 L/ SSFR # 1037537 ATTACHED. DATA WAS TRANSCRIBED FROM NSA EMX N/R 0 H WHEEL WELL FWD BULKHEAD FWD SIDE AND REPAIRED IAW B737-900 SRM 0179.   SSF 57-10-10-2R-5 REPAIR 5 FIGURE 202 FOR WORK ACCOMPLISHED SEE NS R REPORT FORM 46-0024, INSPECTION DATE A EMX N/R 00179 AND HANGER N/R 6480974 CIR C/W AND 10/30/2024.
